# SDR SWAA2023122028068

- Difficulty date: December 5, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF HAS DELAMINATION DAMAGE ON TOP.<[01] UPDATED STEPS 4;5.;[02] UPDATED STEP 4 AND 5;[03] IDENTIFIED FLOOR PANEL 241AF IAW SRM 53-00-50-0I-1 FIG. SHEET 1 TABLE 4 AND FOUND DAMAGE TO BE OUT OF ECONOMICAL REPAIR. NEW PANEL TO BE FABRICATED IAW SRM 53-00-50-2R-0 1.A. NOTE. CUT NEW PANEL OUT OF BMS4-23 TY2 LOT# 1545419-1; LOCATED HOLES; INSTALLED INSERTS USING RESIN BMS5-107 LOT# AK3BA2380A/A IAW SRM 53-00-50-2R-0 PARA 5.S(1)(A)-(E);(G) AND DWG 144A5810 ID:0228. CURED INSERTS USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5.S(1)(A)-(E);(G). DWG 144A5810 ID:0228 AND DWG 144A5810 ID:0127 AND MAINTENANCE WAS ACCOMPLISHED ON STEP 1;[04] VERIFIED CORRECTIVE ACTION ITEM 3 AND MEASUREMENTS TABLE.
